MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number 95834 
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of infection ¿ ndr is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Clarification: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of infection ¿ ndr is considered an unexpected adverse drug experience.
 
Event or Problem Description
Health professional reported injecting a patient in the left tear trough with.2 ml of juvéderm volbella® xc.Five months later, the patient was injected bilaterally in the tear troughs with.4 ml of juvéderm volbella® xc.Six months later, the patient presented with ¿induration and fullness¿ in the injection sites, noted as "firm, non-tender, mildly erythematous, madly edematous area." that day, the patient was treated with prednisone that they did not take and instead went to see their primary care physician.The next day, the patient was treated with a hyaluronidase/5fu/lidocaine blend.One week later, the patient reported that they were diagnosed with a "sinus infection" and was treated with another hyaluronidase/5fu/lidocaine blend.One week later, the patient reported that they had "pneumonia." the patient was treated with another hyaluronidase/5fu/lidocaine blend.The event resolved, with a "lesion" being reported as resolved.This is the same event and the same patient reported under mdr id# 3005113652-2020-00642 (allergan complaint # (b)(4)).This mdr is being submitted for the second injection of suspect product, juvéderm volbella® xc.
 
Additional Manufacturer Narrative
Clarification to corrected data for g7: 15-day report.
 
Event or Problem Description
Health professional reported injecting a patient in the left tear trough with.2 ml of juvéderm volbella® xc.Five months later, the patient was injected bilaterally in the tear troughs with.4 ml of juvéderm volbella® xc.Six months later, the patient presented with ¿induration and fullness¿ in the injection sites, noted as "firm, non-tender, mildly erythematous, madly edematous area." that day, the patient was treated with prednisone that they did not take and instead went to see their primary care physician.The next day, the patient was treated with a hyaluronidase / 5fu / lidocaine blend.One week later, the patient reported that they were diagnosed with a "sinus infection" and was treated with another hyaluronidase / 5fu / lidocaine blend.One week later, the patient reported that they had "pneumonia." the patient was treated with another hyaluronidase/5fu/lidocaine blend.The event resolved, with a "lesion" being reported as resolved.This is the same event and the same patient reported under mdr id#: 3005113652-2020-00642 (allergan complaint#: (b)(4).This mdr is being submitted for the second injection of suspect product, juvéderm volbella® xc.
 
Event or Problem Description
Health professional reported injecting a patient in the left tear trough with.2 ml of juvéderm volbella® xc.Five months later, the patient was injected bilaterally in the tear troughs with.4 ml of juvéderm volbella® xc.Six months later, the patient presented with ¿induration and fullness¿ in the injection sites, noted as "firm, non-tender, mildly erythematous, madly edematous area." that day, the patient was treated with prednisone that they did not take and instead went to see their primary care physician.The next day, the patient was treated with a hyaluronidase/5fu/lidocaine blend.One week later, the patient reported that they were diagnosed with a "sinus infection" and was treated with another hyaluronidase/5fu/lidocaine blend.One week later, the patient reported that they had "pneumonia." the patient was treated with another hyaluronidase/5fu/lidocaine blend.The event resolved, with a "lesion" being reported as resolved.This is the same event and the same patient reported under mdr id# 3005113652-2020-00642 (allergan complaint # (b)(4).This mdr is being submitted for the second injection of suspect product, juvéderm volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key10792920
Report Number3005113652-2020-00671
Device Sequence Number19786903
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)Y
Initial Reporter StateIL
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2019
Device Model Number95834 
Device Catalogue Number95834
Device Lot NumberV15LA70500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer11/05/2020
12/02/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/01/2020
12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR